Items where author is "Rodríguez, José M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Cantón Pire, Alicia and Granados, Ana and Portilla, Ana and Rodríguez, José M. (2014). Isoperimetric inequalities in graphs and surfaces. "Electronic Notes In Discrete Mathematics", v. 46 ; pp. 257-264. ISSN 1571-0653. https://doi.org/10.1016/j.endm.2014.08.034.

Canton Pire, Alicia and Granados, Ana and Pestana, Domingo and Rodríguez, José M. (2013). Gromov hyperbolicity of periodic planar graphs. "Acta Mathematica Sinica-English Series", v. 30 (n. 1); pp. 79-90. ISSN 1439-8516. https://doi.org/10.1007/s10114-013-2370-2.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM